Urology Expert Forum
Ibuprofen use, Urinary Tract Infections???
About This Forum:

Questions in the Urology forum are answered by medical professionals at Healthcare Magic. Topics covered include benign prostate disease, penis curvature, cystisis, kidney stones, pediatric urology, prostate, sexual dysfunction, urinary tract infections (UTI), and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Ibuprofen use, Urinary Tract Infections???

  I have been on a doctors advice to take 12 ibuprofens a day, for a foot problem.  It has been almost two months of doing that and I was wondering if that much ibuprofen could cause a sensation of burning like a bladder infection.  Not as bad, because I have had them in the past and know what they feel like.  Could this be a result from taking to many ibuprofen, or did I maybe have a slight case of bladder infection?  
  Thanks in advance,
  Debbie
-----------------------------------------------------------------------------------------------------------
Dear  Debbie
Motrin is a commonly prescribed medication that is very safe. It has a number of known side effects. The most prevalent are gastrointestinal upset,and kidney problems .  Individuals with a history of ulcer disease or kidney disease should use motrin under a doctor
Related Discussions
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank